Doctor insights on:
Does Taking Flexeril Cause Weight Gain
No: If the Flexeril (cyclobenzaprine hcl) is being taken due to muscle spams or pain, then it's more likely that the weight gain is resulting from a decrease in activity and altered eating habits. Weight gain is not considered a typical side effect of the medication. A rare incidence has been reported but no causal relationship to the drug has been established. So as a general rule, don't consider fexeril as the culprit. ...Read moreSee 1 more doctor answer
Unlikely: Weight gain or appetite change is not listed as one of the side effects or adverse reactions of Flexeril (cyclobenzaprine hcl) on the labeling. In my experience patients do not complain of weight gain while taking this medication. Therefore, it is unlikely to be the cause of any weight gain. ...Read more
Can taking flexeril (cyclobenzaprine hcl) cause weight gain, high blood pressure, high blood sugar?
Ever since I started taking cipralex(2 years ago), I have gained 25 pounds. How does it cause weight gain and how can I stop the weight gain?
Im taking rectal foam 20mg for proctisis. Will it cause weight gain/moon face. The leaflet doesn't indicate but web info says its common. Im a model?
No: It has most likely hydrocortisone, a steroid hormone. However, the amount of the foam is small enough and systemic absorption is not that significant plus the duration of treatment should be no more than 2 weeks at a time. I've had lots of people use it but none has ever complained of weight gain due to it. ...Read more
Does tecta cause weight gain, I've gained 5 lbs since sept 12/14 when I started taking this new medication , I'm very upset?
- Talk to a doctor live online for free
- Does taking estrogen cause weight gain?
- Does taking biotin cause weight gain?
- Does taking prenatal vitamins cause weight gain?
- Ask a doctor a question free online
- Does taking dexorange gain weight?
- Does taking belara makes you gain weight?
- Does taking vitamins make you gain weight?
- Why does flexeril cause urinary retention?
- Talk to a physical medicine and rehab specialist online for free